# SDR AALA202307066397

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 40,974 hours, 16,864 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Illuminated
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FUEL BOOST PUMP ILLUMINATED DURING CLIMB. PERFORMED QRH PROCEDURE TURNED PUMP OFF. REPLACED AFT FUEL BOOST PUMP PRESSURE SWITCH.
